MathSciNet Relay Station
MathSciNet bibliographic data
MR2760194 (2012m:11074) 11F85 (11F67 11S40)
Pollack, Robert; Stevens, Glenn Overconvergent modular symbols and $p$-adic $L$-functions. Ann. Sci. Éc. Norm. Supér. (4) 44 (2011), no. 1, 1–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement